淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2007201114221000
中文論文名稱 遞增型態與r-Hoelder型態之映射的Gruess型態積分不等式與其在梯形公式上的應用
英文論文名稱 A Gruess' type integral inequality for mappings of increasing type and r-Hoelder's type and their applications for trapezoid formula
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 99
學期 2
出版年 100
研究生中文姓名 黃俊龍
研究生英文姓名 Chun-Lung Huang
學號 697190220
學位類別 碩士
語文別 英文
口試日期 2011-06-17
論文頁數 14頁
口試委員 指導教授-曾琇瑱
指導教授-林松華
委員-徐治平
委員-劉博滔
委員-陳淑珍
中文關鍵字 Gruess 型態積分不等式  r-Hoelder 型態  遞增型態  擾動梯型公式  類梯型公式 
英文關鍵字 Gruess 型態積分不等式  r-Hoelder 型態  遞增型態  擾動梯型公式  類梯型公式 
學科別分類 學科別自然科學數學
中文摘要 我們提出一個Gruess型態積分不等式,它是建立在兩個分別為遞增型態與r-Hoelder型態之函數上,並提出遞增型態之函數在擾動梯形公式與類梯形公式之數值積分上的應用例子。
英文摘要 We give an integral inequality of Gruess' type for two mappings of increasing type and of r-Hoelder's type. We also provide the applications for perturbed trapezoid formula and quasi-trapezoid formula and examples in numerical integration.
論文目次 1. Introduction 1
2. Main Theory 3
3. Application for Trapezoid Formula 5
References 13
參考文獻 [1] Xiao-Liang Cheng and Jie Sun, A Note on The Perturbed Trapezoid Inequality, Journal of Inequalities in Pure and Applied Mathematics,3(2), Article 29, 2002.
[2] Sever Silvestru Dragomir, A Gruess' Type Inequality for Mappings of r-Hoelder's Type and Applications for Trapezoid Formula, Tamkang Journal of Mathematics, 31(1), 2000, pp. 43-47.
[3] Dragoslav S. Mitrinovic, J. E. Pecaric and A.M. Fink, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993.
[4] Gerhard Gruess, Über das Maximum des absoluten Betrages von 1/((b-a)) ∫_a^b▒〖f(x)g(x)dx〗-1/〖(b-a)〗^2 ∫_a^b▒〖f(x)dx〗 ∫_a^b▒〖g(x)dx〗, Mathematische Zeitschrift, 39(1), 1935, pp. 215–226.
[5] Zheng Liu, Some inequalities of perturbed trapezoid type, Journal of Inequalities in Pure and Applied Mathematics, 7(2), Article 47, 2006.

[6] Sever Silvestru Dragomir, P. Cerone and A. Sofo, Some remarks on the trapezoid rule in numerical integration, Indian Journal Pure and Applied Mathematics, 31(5), 2000, pp. 475-494.

[7] Xiao-Liang Chengm, Improvement od some Ostrowski-Gruess type inequalities, Computers Mathematics applications, 42, 2001, pp. 109--114.

[8] Sever Silvestru Dragomir and S. Wang, An inequality of Ostrowski-Gruess' type and its applications to the estimation of error bounds for some special means and for some numerical quadrature rules, Computers Mathematics applications, 33(11), 1997, pp. 15-20.

[9] M. Matic, J. Pecaric and N. Ujevic, Improvement and further generalization of inequalities of Ostrowski-Gruess type, Computers Mathematics applications, 39(3-4), 2000, pp. 161-175.
論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2011-07-26公開。
  • 同意授權瀏覽/列印電子全文服務,於2011-07-26起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信